# SDR A6WA201644412

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 31,287 hours, 30,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501153
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL PLATE CRACKED AT FS 589 FROM I/B FASTENER TO EDGE OF PART.
